Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Radial limits of harmonic functions on the unit disc

Author: Stephen J. Gardiner
Journal: Proc. Amer. Math. Soc. 133 (2005), 1387-1389
MSC (2000): Primary 31A20; Secondary 41A30
Published electronically: November 1, 2004
MathSciNet review: 2111963
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This note characterizes those functions on the unit circle that can arise as the radial limit function of a harmonic function on the unit disc.

References [Enhancements On Off] (What's this?)

  • 1. D. H. Armitage and S. J. Gardiner, Classical Potential Theory, Springer, London, 2001. MR 1801253 (2001m:31001)
  • 2. D. H. Armitage and M. Goldstein, Tangential harmonic approximation on relatively closed sets, Proc. London Math. Soc. (3) 68 (1994), 112-126.MR 1243837 (94i:31005)
  • 3. A. Boivin and P. V. Paramonov, On radial limit functions for entire solutions of second order elliptic equations in $ \mathbf{R}^{2}$, Publ. Mat. 42 (1998), 509-519. MR 1676041 (99m:35043)
  • 4. D. Gaier, Lectures on Complex Approximation, Birkh äuser, Boston, 1987.MR 0894920 (88i:30059b)
  • 5. S. J. Gardiner, Harmonic Approximation, London Math. Soc. Lecture Note Series 221, Cambridge Univ. Press, 1995. MR 1342298 (96j:31001)
  • 6. L. L. Helms, Introduction to Potential Theory, Krieger, New York 1975.MR 0460666 (57:659)
  • 7. L. H. Loomis, The converse of the Fatou theorem for positive harmonic functions, Trans. Amer. Math. Soc. 53 (1943), 239-250. MR 0007832 (4:199d)
  • 8. A. Roth, Approximationseigenschaften und Strahlengrenzwerte meromorpher und ganzer Funktionen, Comment. Math. Helv. 11 (1938), 77-125.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 31A20, 41A30

Retrieve articles in all journals with MSC (2000): 31A20, 41A30

Additional Information

Stephen J. Gardiner
Affiliation: Department of Mathematics, University College Dublin, Dublin 4, Ireland

Received by editor(s): January 2, 2004
Published electronically: November 1, 2004
Communicated by: Juha M. Heinonen
Article copyright: © Copyright 2004 American Mathematical Society

American Mathematical Society